IJPAM: Volume 65, No. 1 (2010)

NON-EXISTENCE OF REAL HYPERSURFACES EQUIPPED
WITH JACOBI STRUCTURE OPERATOR OF CODAZZI TYPE

Th. Theofanidis$^1$, Ph.J. Xenos$^2$
$^{1,2}$Mathematics Division, School of Technology
Department of Mathematics, Physical and Computational Sciences
Aristotle University of Thessaloniki
Thessaloniki, 54124, GREECE
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]


Abstract.The aim of the present paper is to prove the non-existence of real hypersurfaces with Codazzi type Jacobi structure operator, in non-flat complex planes.

Received: February 11, 2010

AMS Subject Classification: 53C40, 53D15

Key Words and Phrases: almost contact manifold, Jacobi operator, operator of Codazzi type

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 65
Issue: 1